# SDR CA150123005

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 8,248 hours
- Engine: Pwa PT6T3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: D36761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDOW MOUNTING FLANGE CRACK AT 1 BOLT HOLE LOCATION.  12:00 O`CLOCK, THERE ARE 26 BOLT HOLES.
